# SDR GTIA20130902950

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 26,398 hours, 12,690 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19B MISSING LIFE VEST.  INSTALLED LIFE VEST IN 19B IAW AMM 25-66-52-410-O5O-A
